Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 66, NWS Lake Charles, LA

May 27, 20155 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 27, 2015, 9:28 AM CDT for 5 parishes in Louisiana. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2015, 9:28 AM CDT (14:28 UTC)
Expired
May 27, 2015, 10:45 AM CDT
In force
77 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3176 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
1.2
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

954 
WUUS54 KLCH 271428
SVRLCH
LAC045-055-099-101-113-271545-
/O.NEW.KLCH.SV.W.0066.150527T1428Z-150527T1545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CDT WED MAY 27 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  EASTERN VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
  ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
  ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  EASTERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...

* UNTIL 1045 AM CDT

* AT 927 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  BUTTE LA ROSE TO NEAR FRESHWATER CITY...AND MOVING SOUTHEAST AT 40
  MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...NEW IBERIA...MORGAN CITY...ABBEVILLE...CATAHOULA...
  BREAUX BRIDGE...FRANKLIN...ST. MARTINVILLE...PATTERSON...
  JEANERETTE...BERWICK...FORKED ISLAND...CYPREMORT POINT...PECAN
  ISLAND...BAYOU VISTA...INTRACOASTAL CITY...STEPHENSVILLE...BURNS
  POINT...AVERY ISLAND AND BELLE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2951 9142 2939 9149 2963 9140 2941 9149
      2964 9157 2951 9190 2941 9185 2958 9205
      2957 9252 3038 9193 3036 9163 3010 9146
      3004 9122 2960 9107 2954 9129 2943 9123
      2948 9131 2933 9137
TIME...MOT...LOC 1427Z 305DEG 36KT 3032 9162 2956 9225 

$$

ERICKSON
3 follow-up statements
395 
WWUS54 KLCH 271451
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
951 AM CDT WED MAY 27 2015

LAC055-113-271500-
/O.CAN.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
VERMILION LA-LAFAYETTE LA-
951 AM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERMILION AND EASTERN
LAFAYETTE PARISHES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
      2963 9140 2954 9143 2953 9153 2963 9155
      2963 9165 2942 9185 2942 9186 2963 9166
      2953 9195 2960 9201 2982 9182 2985 9197
      3036 9163 3010 9146 3004 9122 2996 9125
TIME...MOT...LOC 1450Z 292DEG 49KT 3019 9139 2976 9161 2958 9184 

$$

LAC045-099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-ST. MARY LA-ST. MARTIN LA-
951 AM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR IBERIA...ST. MARY AND ST. MARTIN PARISHES...

AT 950 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BAYOU
SORREL TO NEAR GLENCOE TO 10 MILES SOUTH OF CYPREMORT POINT...MOVING
EAST AT 55 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.

LOCATIONS IMPACTED INCLUDE...
NEW IBERIA...MORGAN CITY...CATAHOULA...FRANKLIN...PATTERSON...
JEANERETTE...BERWICK...BAYOU VISTA...STEPHENSVILLE...CYPREMORT
POINT...BURNS POINT...AVERY ISLAND...BALDWIN...LOREAUVILLE...
CHARENTON...COTE BLANCHE ISLAND...AMELIA...PATTERSON MEMORIAL
AIRPORT...LYDIA AND SORREL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
      2963 9140 2954 9143 2953 9153 2963 9155
      2963 9165 2942 9185 2942 9186 2963 9166
      2953 9195 2960 9201 2982 9182 2985 9197
      3036 9163 3010 9146 3004 9122 2996 9125
TIME...MOT...LOC 1450Z 292DEG 49KT 3019 9139 2976 9161 2958 9184 

$$

ERICKSON
071 
WWUS54 KLCH 271516
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT WED MAY 27 2015

LAC045-099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-ST. MARY LA-ST. MARTIN LA-
1016 AM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR NORTHEASTERN IBERIA...ST. MARY AND SOUTHEASTERN ST. MARTIN
PARISHES...

AT 1015 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR FRANKLIN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL
MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...FRANKLIN...PATTERSON...JEANERETTE...BERWICK...BAYOU
VISTA...BURNS POINT...STEPHENSVILLE...BALDWIN...CHARENTON...COTE
BLANCHE ISLAND...AMELIA...PATTERSON MEMORIAL AIRPORT...SORREL...
ELLERSLIE...GLENCOE...WEEKS ISLAND AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
      2963 9140 2954 9143 2953 9153 2963 9155
      2963 9166 2982 9182 3010 9146 3004 9122
      2996 9125
TIME...MOT...LOC 1515Z 286DEG 23KT 2976 9144 

$$

ERICKSON
647 
WWUS54 KLCH 271530
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 AM CDT WED MAY 27 2015

LAC045-271539-
/O.CAN.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
IBERIA LA-
1030 AM CDT WED MAY 27 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IBERIA PARISH IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
      2963 9140 2954 9143 2953 9153 2963 9155
      2963 9166 2977 9171 2989 9147 2988 9121
TIME...MOT...LOC 1529Z 305DEG 36KT 2968 9131 

$$

LAC099-101-271545-
/O.CON.KLCH.SV.W.0066.000000T0000Z-150527T1545Z/
ST. MARY LA-ST. MARTIN LA-
1030 AM CDT WED MAY 27 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR ST. MARY AND LOWER ST. MARTIN PARISHES...

AT 1029 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
WAS LOCATED BETWEEN FRANKLIN AND CENTERVILLE...MOVING SOUTHEAST AT 
40 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...BAYOU VISTA...BURNS
POINT...STEPHENSVILLE...BALDWIN...PATTERSON MEMORIAL AIRPORT...
ELLERSLIE...AMELIA AND CENTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 2960 9107 2955 9128 2948 9130 2952 9143
      2963 9140 2954 9143 2953 9153 2963 9155
      2963 9166 2977 9171 2989 9147 2988 9121
TIME...MOT...LOC 1529Z 305DEG 36KT 2968 9131 

$$

ERICKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:30 AM CDT, 5 hours 58 minutes earlier.

Area forecast discussion, May 27, 3:30 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 AM CDT WED MAY 27 2015

.DISCUSSION...
WX MAP SHOWS SURFACE HIGH PRESSURE RIDGING WESTWARD ACROSS THE
WESTERN GULF...KEEPING A SE FLOW. ALOFT...THE NEXT PERTUBATION HAS
PRODUCED YET ANOTHER MCS ACROSS NE TX...MOVING SE AT 15-20 MPH...WITH
THE EASTERN EDGE ENTERING NW LA THIS MORNING. THE CLOUD TOPS HAVE
WARMED A BIT THE LAST COUPLE OF HOURS...THE LINE HAS SHOW A
SLIGHT INCREASE IN ORGANIZATION...AND WILL LIKELY BE ENTERING
NORTHERN PORTIONS OF TYLER/JASPER/NEWTON COUNTIES BY 5-6 AM...AND
POSSIBLY ACROSS TOLEDO BEND INTO W LA BY 8 AM. OTHER THAN THE
HRRR...NONE OF THE GUIDANCE REALLY SHOWS THIS FEATURE MUCH AT ALL
LET ALONE IN THE CORRECT PLACE. THE LATEST HRRR STILL TOO FAR
NORTH...KEEPING THE PRECIP JUST NORTH. SO...HAD TO MANUALLY CREATE
QPF/POP GRIDS THIS MORNING TO SHOW REALITY...AND INCREASED POPS
ACROSS INLAND SE TX/C LA.

FOR THE REMAINDER OF THE DAY...THE MAIN MCS LIKELY TO WEAKEN BY
LATE MORNING...BUT THE BOUNDARY IT LEAVES BEHIND ACROSS INLAND SE
TX/C LA WILL BE THE ADDITIONAL FOCUS THIS AFTERNOON FOR TSRA
DEVELOPMENT. THUS...WENT 40-50% ACROSS THIS REGION AFTERNOON.

THIS EVENING AND OVERNIGHT...CONVECTION WILL DIMINISH AFTER THE LOSS
OF DAYTIME HEATING. FOR THU INTO THE WEEKEND...EXPECT THE GENERAL
WEAKNESS ALOFT...ALONG WITH AMPLE MOISTURE AND INSTABILITY...TO
KEEP 30-50% COVERAGE OF SHRA/TSRA MAINLY IN THE AFTERNOON INTO
EARLY EVENING. HOWEVER...ANY MCS THAT MAY DEVELOP DURING THIS PERIOD
IS SUBJECT TO AFFECT THE REGION DURING THE OVERNIGHT HOURS AS
WELL. DON'T REALLY SEE A SIGNIFICANT CHANGE TO THIS WEATHER
PATTERN OVER THE NEXT WEEK.

DML

&&

.MARINE...
SURFACE HIGH PRESSURE RIDGING WESTWARD ACROSS THE WESTERN GULF
WILL CONTINUE TO MAINTAIN A LIGHT TO MODERATE ONSHORE FLOW
THROUGH THE WEEK INTO THE WEEKEND. PERIODIC UPPER AIR DISTURBANCES
MIXED WITH SUFFICIENT MOISTURE AND LIFT WILL KEEP A GOOD CHANCE OF
SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  88  70  86  70 /  50  30  50  20
LCH  87  73  85  73 /  40  20  40  20
LFT  87  71  86  71 /  50  20  50  20
BPT  86  74  85  74 /  30  20  40  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...08
Hazardous weather outlook, May 27, 3:40 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
340 AM CDT WED MAY 27 2015

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-281100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
340 AM CDT WED MAY 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS
AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
A MESOSCALE CONVECTIVE COMPLEX OF THUNDERSTORMS OVER NORTHEAST
TEXAS AND NORTHWEST LOUISIANA WILL AFFECT AREAS OF INLAND
SOUTHEAST TEXAS AND CENTRAL LOUISIANA BY DAYBREAK INTO THE LATE
MORNING HOURS BEFORE WEAKENING. THE REMAINING OUTFLOW BOUNDARY
WILL LIKELY TRIGGER A HEALTHY COVERAGE OF SHOWERS AND THUNDERSTORMS
THIS AFTERNOON...INCREASING FROM I-10 NORTHWARD. SOME OF THESE
THUNDERSTORMS COULD BECOME SEVERE WITH STRONG GUSTY WINDS AND HAIL
BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ABOVE NORMAL SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE INTO
EARLY NEXT WEEK...MAINLY DURING THE AFTERNOON AND EARLY EVENING. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 27, 8:34 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
834 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     TSTM WND DMG     BASILE                  30.50N 92.60W
05/27/2015                   EVANGELINE         LA   LAW ENFORCEMENT

            REPORT OF TREE DOWN ON CARPORT.

&&

MOGGED
Local storm report, May 27, 8:49 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
849 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     TSTM WND DMG     NEWTON                  30.85N 93.75W
05/27/2015                   NEWTON             TX   DEPT OF HIGHWAYS

            TXDOT REPORTS NUMEROUS TREES DOWN ACROSS COUNTY.A

&&

MOGGED
Local storm report, May 27, 8:53 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
853 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 AM     FLASH FLOOD      BEAUMONT                30.09N 94.14W
05/27/2015                   JEFFERSON          TX   PUBLIC

            PUBLIC POSTED A PHOTO OF FLOODING IN BEAUMONT. ESTIMATED
            ONE FOOT OF WATER ON ROADWAYS.

&&

DJONES
Local storm report, May 27, 8:57 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TSTM WND DMG     ORANGE                  30.10N 93.76W
05/27/2015                   ORANGE             TX   UTILITY COMPANY

            TREES DOWN ON MAIN STREET AND INTERNATIONAL.

&&

MOGGED
Local storm report, May 27, 9:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
913 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     TSTM WND DMG     MOSS BLUFF              30.30N 93.20W
05/27/2015                   CALCASIEU          LA   EMERGENCY MNGR

            EM REPORTS SEVERAL TREES DOWN AROUND TOWN.

&&

MOGGED
Local storm report, May 27, 9:16 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 AM CDT WED MAY 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     TSTM WND DMG     LAKE CHARLES            30.21N 93.20W
05/27/2015                   CALCASIEU          LA   EMERGENCY MNGR

            EM REPORTS ROOF DAMAGE AT LAKE CHARLES RACQUET BALL CLUB
            OFF OF LAKE ST.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:53 AM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon67 min
May 27, 5:30 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu, Cameron75 min
May 27, 5:35 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon55 min
May 27, 6:10 AM CDTSpecial Marine WarningLCH50 min
May 27, 6:16 AM CDTAreal Flood AdvisoryLCHBeauregard, Calcasieu, Vernon3 hr
May 27, 6:18 AM CDTSpecial Marine WarningLCH117 min
May 27, 6:23 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Vernon67 min
May 27, 6:38 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis82 min
May 27, 6:53 AM CDTAreal Flood AdvisoryLCHAllen, Avoyelles, Beauregard, Calcasieu, Evangeline, Jefferson Davis and 2 more2 hr
May 27, 7:27 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Cameron, Evangeline and 4 more93 min
May 27, 7:53 AM CDTSpecial Marine WarningLCH2 hr
May 27, 8:11 AM CDTAreal Flood AdvisoryLCHAcadia, Avoyelles, Evangeline, Iberia, Lafayette, Saint Landry and 2 more3 hr
May 27, 8:32 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, Vermilion58 min
May 27, 9:56 AM CDTAreal Flood AdvisoryLCHIberia, Saint Martin, St. Mary3 hr
May 27, 10:00 AM CDTSpecial Marine WarningLCH2 hr
May 27, 10:13 AM CDTRiver Flood WarningLCHAllen3 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.